# SDR HNAA2017010600010

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 52,617 hours, 63,143 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 153212A
- Part serial: F6477
- Condition: Malfunctioned
- Location: De Ice Boots
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE OTBD DEICE BOOTS FOR LEFT WING INFLATE INTERMITTENTLY IN SLOW, FAST AND NORMAL.   REMOVED AND REPLACED OUTBOARD DISTRIBUTOR VALVE IAW MM 30-10-16. OK FOR SERVICE.
